# SDR ASAA2017030920113

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,427 hours, 11,756 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON MASTER RECALL. EXTINGUISHES WITH RESET.  ACFT GROUNDED.  RIGHT ZONE TEMP CONTROLLER SHOWS TCV FAULT. FAULT CLEARED IAW AMM 21-61-20-400-201. OPS CHECKED NORMAL.
